# SDR DALA2025072105456

- Difficulty date: July 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1084300) AFT MAIN CABIN LT SIDE SKATE ANGLE HAS CORROSION FROM STA 947- 980 LBL 50. REMOVED AND REPLACED NEW SKATE ANGLE AT MAIN CABIN STA 947-980 LBL 50 IAW B 737 SRM 51-40-02.
